On extensions of the Mittag-Leffler theorem

Tom 68 / 1998

Ewa Ligocka Annales Polonici Mathematici 68 (1998), 249-256 DOI: 10.4064/ap-68-3-249-256

Streszczenie

The classical Mittag-Leffler theorem on meromorphic functions is extended to the case of functions and hyperfunctions belonging to the kernels of linear partial differential operators with constant coefficients.

Autorzy

  • Ewa Ligocka

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek